# SDR UALA2011070103240

- Difficulty date: June 30, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 64,307 hours, 12,538 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 185
- Condition: Overtemp
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

STATUS MSGS 'MAIN BATTERY' AND 'MAIN BATTERY OVERHEAT'.  REPLACED MAIN BATTERY REF MM 24-31-01 AND MSG'S CLEARED.  PART IS AN AA 7 DAY LOAN MR24244 SN 1522.  CONTAINER IN LOB.
